MAUDE Adverse Event Report: COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G19110
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 - phone number: (b)(6) e3 - occupation: unknown; health professional: yes g4 - pma/510(k) #: exempt h3 - device evaluated by mfg: device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during a transurethral lithotripsy (tul) procedure, the basket wire of 'ncircle delta wire tipless stone extractor' became twisted and would not close.This issue occurred when the user opened the product and attempted to close the basket from the initial open state.The use was discontinued since it stopped moving.The same issue occurred consecutively in four units from the same lot.The procedure was completed successfully using a different lot.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: h6 (annex a & g).Investigation ¿ evaluation.As reported, during a transurethral lithotripsy (tul) procedure, the basket wire of 'ncircle delta wire tipless stone extractor' became twisted and would not close.This issue occurred when the user opened the product and attempted to close the basket from the initial open state.The use was discontinued since it stopped moving.The same issue occurred consecutively in four units from the same lot.The procedure was completed successfully using a different lot.The patient did not require any additional procedures or experience any adverse effects due to this event.Reviews of documentation including the complaint history, device history record (dhr), quality control (qc) procedures, and instructions for use (ifu), as well as a visual examination and functional testing of the returned device, were conducted during the investigation.Four devices were returned without original packaging.One device exhibited a handle that did not actuate basket formation; upon disassembly, the mechanism could be manually actuated with difficulty.The remaining three devices were found to have fractured flared tubing, which prevented actuation both manually and with the handle.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related non-conformances that could have contributed to the reported failure mode.A complaint history database search showed no other related complaint associated with the failure mode for the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device provides the following information related to the reported issue: "the device is conductive.Avoid contact with any electrified instruments.Do not use excessive force to manipulate this device.Damage to the device may occur." based on the available information, inspection of returned device, and the results of the investigation, cook has concluded that the definitive cause of the issue could not be determined.It should be noted that if the device does not deploy properly and the user continues to actuate it, this may cause the strain relief to break or the glue bond to loosen.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24267902
Report Number1820334-2026-00121
Device Sequence Number16134034
Product Code FFL
UDI-Device Identifier00827002191105
UDI-Public(01)00827002191105(17)280917(10)16787942
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG19110
Device Catalogue NumberNTSED-024115-UDH
Device Lot Number16787942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer04/10/2026
06/24/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/15/2026
07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown